# SDR FDEA201211214107

- Difficulty date: November 21, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 65,254 hours, 13,965 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA31371
- Condition: Cracked
- Location: Bs 555
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME END CAP AT BS 555, NEAR LONGERON 32R, IN AIR CONDITION PACK NR 3   COMPARTMENT, FOUND CRACKED.  REMOVED AND REPLACED IAW SRM 51-35-  01, REVISION 51.. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REVISION 115.
